# SDR CA150119004

- Difficulty date: January 16, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Airtrc AT802A
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Frame
- Condition: Cracked
- Location: Rt Float
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) BUCKLED/CRACKED FRAME, I/B & O/B, IN THE 3RD BAY OF THE RT FLOAT.
